| Model Number |
01.12.32SN |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526)
| Date of Event |
04/11/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.The surgeon revised the stem, head, and liner 5 years and 6 months after primary.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 12 april 2022.Lot 122653: 27 items manufactured and released on 14-sep-2012.Expiration date: 2017-aug-31.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event since 2018.